A1 Journal article (refereed)
Explicit Constants in Poincaré-Type Inequalities for Simplicial Domains and Application to A Posteriori Estimates (2016)


Matsulevich, S., & Repin, S. (2016). Explicit Constants in Poincaré-Type Inequalities for Simplicial Domains and Application to A Posteriori Estimates. Computational Methods in Applied Mathematics, 16(2), 277-298. https://doi.org/10.1515/cmam-2015-0037


JYU authors or editors


Publication details

All authors or editors: Matsulevich, Svetlana; Repin, Sergey

Journal or series: Computational Methods in Applied Mathematics

ISSN: 1609-4840

eISSN: 1609-9389

Publication year: 2016

Volume: 16

Issue number: 2

Pages range: 277-298

Publisher: Walter de Gruyter GmbH

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1515/cmam-2015-0037

Publication open access: Not open

Publication channel open access:


Free keywords: Poincaré-type inequalities; sharp estimates of eigenvalues; posteriori error control


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 1


Last updated on 2021-09-06 at 09:22